Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
collegecandy

Beginning to think my derm is nuts...

I have told her about my back ache and she said that is it NOT related to accutane and that is not one of the side affects. When I told her about headaches I got she said VITAMIN A can't give you a headache. I think my derm is nuts and not realizing all of the side affects that people have an can happen.

Share this post


Link to post
Share on other sites

MMMMmmmm your derm isnt very bright. i guess DIRECTLY ACCUTANE isnt the cause for those problems yes, INDIRECTLY yes it is. By this i mean dehydration is brought on through the effects of accutane, through dehydration and not enough water (i.e. u need to drink more lots more this is WATER not SOFT-DRINKS/milk etc. water only) causing headaches and muscle cramping i.e. back pain.

So your derm is not really correct by telling you its a cause of accutane, because it indirectly causes these effect... i know it .. i've suffered from them my derm knew it .. so yeah.

Vitamin A it self doesnt though.

Share this post


Link to post
Share on other sites

Uh, back pain and headaches are both listed as known common side effects on the prescription information sheet you should have got with your prescription. Show it to her. Or get a new derm.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×